# SDR COMA0660542

- Difficulty date: September 9, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 10,447 hours, 9,074 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Computer
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4975 - DURING ATL APPROACH RECEIVED AN INBOARD ANTI-SKID CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  INSPECTED LEFT AND RIGHT INBOARD WHEEL SPEED TRANSDUCERS, PERFORMED AN OPERATIONAL TEST OF THE ANTI-SKID SYSTEM AND A SYSTEM BITE TEST.  SYSTEM CHECKED GOOD WITH NO DISCREPANCIES.
